# SDR QXEA2016062800416

- Difficulty date: June 17, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK, NR 13, REF SRM 51-42-050-02-01 AND 51-41-00-00-01.  INSTALLED 36 BOLTS TO SEAT TRACK NR 13, REF SRM 51-41-00-00-01.  DISPLACED GROUND CONNECTION 2421-GS18 AND 2421-G519 FROM FS X290.5 AND Y9.250 REF SRM 51-41-00-00-01. CONNECTED GROUND CONNECTION 2421-GS18 AND 2421-GS19 ON FS X290.5 AND Y9.250 REF SRM 51-41-00-00-01.  DRILLED HOLES ON NEW SEAT TRACK NR 13 BETWEEN STA X236.0-X301.0 AND X469.50-X564.500 REF SRM 51-40-07-02-01.  ATTACHED BUNDLE WIRES TO STAND OFFS 5E ON NEW SEAT TRACK NR 13, REF WM 20-12-10, FIG 201. LOCATED AND DRILLED NEW SEAT TRACK NR 13, PN 85361510-104, REF SRM 51-40-07.  LOCATED AND DRILLED DRIP ANGLE COMMON TO SEAT TRACK NR 12 AND NR 13 ONTO NEW SEAT TRACK NR 13.  REF SRM 51-42-05, FS 234.40, FS 301.  INSTALLED RIVETS COMMON TO WEB AND SEAT RAIL REF SRM 51-42-05, DWG:85361501, REV E.  BONDING CHECK GOOD ON GROUND CONNECTION 2421, GS1B REF AMM 51-80-00-760-830 TABLE 7, FIG 299.17.  FINISH RESTORED TO FASTENER HEADS AND BUCK TAILS REF SRM 51-25-10.
